# SDR AALA20150317020

- Difficulty date: February 23, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 45,399 hours, 7,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH KEEL BEAM PANEL SUPPORT T`S CORRODED.  R & R T SUPPORT IAW SRM 51-40-02.
